# SDR DALA2015061803876

- Difficulty date: June 17, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE EXTERNAL SKIN RIVET HEAD ON UPPER FUSELAGE FRAME 52 BETWEEN STR 6R TO STR 7R PERFORMED PERMANENT REPAIR LOCATED FRAME 52 BTW STR 6R TO STR 7R IAW SRM 51-42-11 AND 53-41-11, PARAGRAPH 5.L, FIG 213.
